advertisement
Question
Posted by: nic | 2009/07/22

missing period

hi, i have stopped using Trifaisal in february 09, since then i have not recieved my period, it has been 5months already, i have taken a pregnancy test but thats not the case, what could the reason for this be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be that you are not ovulating due to a hormonal problem. You should see a gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement